MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER-PRO TL COT; STRETCHER - WHEELED

STRYKER MEDICAL-KALAMAZOO POWER-PRO TL COT; STRETCHER - WHEELED
Model Number 6550
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that an ambulance equipped with a power-pro tl cot was in a collision; the impact caused the patient to slide up the cot, and their legs flung upward.Based on this scenario, it is likely the restraints did not adequately prevent the patient's legs from moving.There were no reported adverse consequences to the patient.
 
Additional Manufacturer Narrative
The device evaluation has been completed and section h codes have been updated.
 
Event or Problem Description

Brand Name
POWER-PRO TL COT
Common Device Name
STRETCHER - WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key11316457
Report Number0001831750-2021-00593
Device Sequence Number19771568
Product Code FPO
UDI-Device Identifier07613327261660
UDI-Public07613327261660
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6550
Device Catalogue Number6550000000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1